# SDR QR9R20211210002

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720099123
- Aircraft time: 2,958 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: B771M40C1005
- Part serial: 00784
- Condition: Faulty
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

N2 INDICATIONS BOTH ENGINES ON TRIPLE TAC INOP / WENT TO ZERO IN FLIGHT. REPLACED TRIPLE INDICATOR RPM IAW AMM 62-41-00, 4-3. T/F COMPLETED IAW AMM 05-60-00, 6-12, CHECK FOUND GOOD.
